# SDR REXA2018111301098

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 11,583 hours, 8,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL88910LH00
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 INCHES OF EMERGENCY FLOOR TRACK LIGHTING MISSING AT SEAT 12AB. REPLACED 6" OF EMERGENCY FLOOR TRACK LIGHTING STRIP IAW AMM 33-51-01.
